# SDR MVH0064150

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: CH45202G
- Condition: Failed
- Location: Communications
- Part time: 3,779 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT LOCKS UP AND WILL NOT TRANSMIT MOSTLY ON FM2.  WILL TRANSMIT AFTER TURNED OFF AND BACK ON.
